# SDR LR7A2024032803370

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 42,317 hours, 26,419 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 7075T60025
- Condition: Dented
- Location: Cargo Door
- Component: Cargo Door, Lkheed
- Component part number: 37240311
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5212, FOUND CARGO DOOR WEB DENTED AT FS924, LBL4-RBL6. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 1001080868 / PSE# 52-50-01, AD 2012-06-09
